# SDR SWAA2022082338534

- Difficulty date: August 4, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Part number: 621GB
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FUELING PANEL 621GB HAS DELAMINATIONS TO INNER SURFACE (MARKED) / [01] IDENTIFIED PANEL IAW SRM 57-41-01-0I-4 FIG 1; DRAWING 116A8500 PL SHT 15; DRAWING 116A8520 & 116A8501; AND AIPC 57-40-00-51 ITEM 100.  DAMAGE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.D (5)(B)1).  DAMAGE IS TO BE REPAIRED IAW SRM 51-70-05-2R-1 AS GIVEN IAW SRM 57-41-01-2R-1 PARA 4.B(1) TABLE 201. 350 DEGREE PREPREG REPAIR.  REMOVED DAMAGE TO INNER SURFACE AND TAPER SANDED REPAIR AREAS AT (5EA) LOCATIONS ALL IAW SRM 51-70-05-2R-1 PARA 4.A & 4.B.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] FABRICATED REPAIR PLIES FROM BMS 8-139ST1581 LOT#1491914-1 AND ADHESIVE BMS 5-154GR5 LOT#1493149-1; INSTALLED; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2545 CAL DUE 08/2022 IAW SRM 51-70-05-2R-1 PARA 4C-D. REPAIR NEEDS CURE;[05] CURED REPAIR WITH HOTBONDER ID:ATS883 CAL DUE 10/2022; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-1 PARA 4E;G.;[06] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5. UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. CAL ID: ATS2342 S/N: 190848504 DUE: 07/2023;[07] R/W FUELING PANEL 621GB DELAMINATION'S TO THE INNER SURFACE WERE REPAIRED IAW SRM 51-70-05-2R-1.;[08] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-05-2R-1.
